I was just talking with Chris on the phone and started ranting about Milton Friedman and free market capitalism! Oh thank god. The Elavil is apparently out of my system! Now this new drug has both my hands numb so that might not be good. But as long as I can scream about Pinochet and the oligarchs in Russia and how well all that worked out, I know I’m back to my sunny self. And it feels good.
Now tingling and/or numbness were listed as possible side-effects of this new medication. Also vision problems. Joy. But the other theory being floated around is that I’m having an anxiety attack; because you know Kyle left for camp this morning. And he’s using my duffle bag. I really love that bag.
2 thoughts on “I’m back!”
Side effects!!! I thought you were numb to begin with…..
Still working on bathrooms. I’ll call you on Tuesday from work. We’ll discuss your tingling and numbness. I thought that only happened during lovemaking?????
Nobody gets to use my backpack.